# SDR UIEA200500043

- Difficulty date: March 30, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING SCHEDULED INSPECTION, CRACKS WERE FOUND AT THE NOSE GEAR WELL ON THE VERTICAL BEAM WEBS AT LHS BS 280L, 300L, 320L AND 320R.  DAMAGED PORTION OF THE VERTICAL BEAM WEB WAS TRIMMED OUT AND A NEW SECTION OF THE WEB  WAS SPLICED IN.  NOTE:  THESE REPAIRS ARE SUBJECT TO CONTINUED INSP IAW SB.  (K)
